# SDR CA060929005

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Duct
- Part number: 310926302
- Condition: Damaged
- Location: Engine
- Part time: 3,035 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING A BOROSCOPE INSPECTION DURING A REGULARLY SCHEDULED FUEL NOZZLE CHANGE, DAMAGE WAS FOUND ON THE LARGE EXIT DUCT.  THE (LED) WAS CHANGED AND UPON CLOSER INSPECTION IT WAS FOUND THAT A LARGE HOLE HAD BEEN BURNED THROUGH ONE LAYER OF THE DUCT AND CRACKS HAD FORMED IN THE SECOND LAYER.  THE ENGINE HAD  OF 3034.6 TSN HOURS AND 6819 CYCLES.  THIS WAS THE THIRD (LED) THAT THIS OPERATOR HAS HAD PROBLEMS WITH.  IT IS SUSPECTED THAT EITHER A BAD FUEL NOZZLE (NOZZLES HAVE BEEN SENT OUT FOR TESTING) OR MATERIAL DEFECT CAUSED THE FAILURE. (TC NR 20060929005)
